Martingales and upper bounds for American-style options

Yang Wang, Russel Caflisch

Research output: Contribution to journalArticlepeer-review


This article presents an analytical representation of the 'optimal' Martingale that appears in the dual pricing formula for an American-style option, in a generic continuous setting. This representation has a hedging interpretation and could provide an approach for computing an upper bound on the price of an American-style option.

Original languageEnglish (US)
Pages (from-to)695-705
Number of pages11
JournalCommunications in Mathematical Sciences
Issue number3
StatePublished - 2015


  • American option
  • Dual pricing formula
  • Martingale
  • Upper bound estimation

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Martingales and upper bounds for American-style options'. Together they form a unique fingerprint.

Cite this